So I was just at Planet Organic and almost fainted right in the aisle while talking to a sales clerk. I had to sit down on the yucky floor and put my head between my knees. I've had this hard kinda bump like thing on my left wrist/arm area (same side IV was on). It feels to me like a piece of long grain rice in my vein and it's a little red and sore for a few inches up to my wrist. It was really sore last night, and still sore today, so I thought I'd better go to the Dr's which just so happened to be only 2 blocks away from the store that I was at. The doctor said that I have Phlebitis, which I guess is an infection in my vein from the IV. Certain medications e.g. nausea medications that are given through the I.V. can cause phlebitis. I was given gravol through my IV after surgery. I wonder if that's what did this. The doctor said that she was glad that I came in anyways, because she was not happy about a report she had been given about my surgery. Apparently my heart rate dropped during surgery? (Noone told me!) So she just wanted to check my heart, which was fine. Phew!